# SDR SWAA2024083021517

- Difficulty date: August 2, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING RUBBER ON MEGAPHONE LOCATED ON AFT WINDSCREEN LT SIDE AT AFT GALLEY AREA 2024-458893<[01] REPLACED MEGAPHONE LOCATED ON AFT WINDSCREEN LT SIDE AT AFT GALLEY AREA IAW TASK 725-031-00-05Y (TTG8Q004HBM7) STEP 28 DWG 25600001 REV K;[02] REPLACED MEGAPHONE LOCATED ON AFT WINDSCREEN LT SIDE AT AFT GALLEY AREA IAW TASK 725-031-00-05Y (TTG8Q004HBM7) STEP 28 DWG 25600001 REV K
